sexologist-icon

Period stopped.

Taken medicines for postponement of my period from Mar. 15 to 26. No periods since then, now under consultation with a Gynaecologist who hv prescribed me those medicines mentioned above. Now I'm facing abdominal pain, vomiting tendency, drowsiness. However, T3, T4, TSH and RBS have found normal. Please suggest me. Regards Anjana Sen.
views-icons 54 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Why did u interfere with the cycle. U have already taken hormonal pills to postpone ur periods n now u want them urgently. It's ur body not a machine. First get a urine pregnancy test done, if it's negative wait patiently n ur periods would come. Taking tab.meprate would thicken ur endometrium n latter on cause heavy periods. So do upt n just wait
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO